MAUDE Adverse Event Report: CORDIS US. CORP MAXI LD; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS US. CORP MAXI LD; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 4161440L
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the doctor reported that the maxi ld 14x4 balloon burst after being inflated respecting the nominal pressure.There was no reported injury to the patient.Additional information and device return was requested; however, both were not obtained after multiple attempts made.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b4, d4, g3, h1, h2, h3 and h6 a review of the manufacturing documentation associated with lot 82246340 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
 
Additional Manufacturer Narrative
As reported, the doctor reported that the maxi ld 14x4 balloon burst after being inflated respecting the nominal pressure.There was no reported injury to the patient.Additional information was requested; however, was not obtained after multiple attempts made.The device was not returned for analysis after multiple attempts were made.A product history record (phr) review of lot 82246340 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿balloon burst - at/below rbp¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.There is no additional information regarding patient, lesion, or procedural characteristics regarding this event.With the limited amount of information available and without the return of the product for analysis it is difficult to draw a clinical conclusion between the device and the event reported.Nevertheless, it is likely vessel characteristics and procedural factors contributed to the reported event.According to the safety information in the instructions for use ¿note: the rated burst pressure is printed on the package label.In vitro testing has shown that with 95% confidence, 99.9% of the balloons will not burst at or below the rated pressure.Balloons should not be inflated in excess of the rated burst pressure.Prior to angioplasty, the catheter should be examined to verify functionality and ensure that its size and shape are suitable for the specific procedure for which it is to be used.Carefully advance the catheter through a sheath or through the percutaneous entry site.Note: gentle counterclockwise rotation of the balloon may ease introduction through the sheath or percutaneous entry site.Note: perform all further catheter manipulations under fluoroscopy.Carefully advance the catheter to the selected site.Caution: if strong resistance is met during advancement or withdrawal of the catheter, discontinue movement and determine the cause of resistance before proceeding.If the cause of resistance cannot be determined, withdraw the entire system.¿ neither the phr nor the information available suggests a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive action will be taken at this time.
 
Event or Problem Description
As reported, the doctor reported that the maxi ld 14x4 balloon burst after being inflated respecting the nominal pressure.There was no reported injury to the patient.Additional information and device return was requested; however, both were not obtained after multiple attempts made.Two images were noted on the file.On the first image the pouch of a maxi ld ref 416-1440l lot 82246340 is noted.On the second image a plastic bag with the device inside is observed, however the unit cannot be inspected, thus no anomalies were noted.

Brand Name
MAXI LD
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, FL 33014
7863138372
MDR Report Key16486772
Report Number9616099-2023-06301
Device Sequence Number6919484
Product Code LIT
UDI-Device Identifier20705032002063
UDI-Public(01)20705032002063(17)230831(10)82246340
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K963000
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number4161440L
Device Catalogue Number4161440L
Device Lot Number82246340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Supplement Date Received by Manufacturer03/15/2023
05/10/2023
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date04/12/2023
05/15/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown